# SDR CA120925003

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 10138402523
- Condition: Malfunctioned
- Location: Windshield Heat
- Part time: 1,738 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT WITH WINDSHIELD HEAT SELECTED ON, THE ACFT HAD CLEARED ICING SO SYSTEM WAS THEN TURNED OFF.   THROUGH 24,000 FT, A SHORT TIME LATER, ICE WAS ENCOUNTERED AND SYS WAS TURNED BACK ON.  SHORTLY THEREAFTER, THE CENTER HIGH ELEMENT PANEL AREA CRACKED FORWARD AND AFT.  WITH A FEW SMALLER SPIDER CRACKS LT TO RT ACROSS HIGH ELEMENT AREA TOWARDS EDGE OF THE GLASS AT CENTER POST.  ACFT CONTINUED DESCENT TO TRENTON HOME BASE WITH NO FURTHER ISSUES.  A MILITARY FLIGHT SAFETY REPORT WAS FILED WITH WING OPS AS STANDARD PROCEDURES.  NEW WINDSHIELD AND WINDSHIELD HEAT CONTROLLER, PN WITH FULL FUNCTION TESTS AUGUST 30, 2012.
